# SDR 9809099611

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE REPLACED TAIL COMPARTMENT EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
